Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 61, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at May 12, 2011, 8:41 PM CDT for Lancaster County, Nebraska. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2011, 8:41 PM CDT (01:41 UTC)
- Expired
- May 12, 2011, 9:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
County Lancaster County, NE
The radar
The Omaha radar (KOAX), 66 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 9:08 PM CDT | HAIL 1 | 3 Ne Lincoln, NE | DIME TO QUARTER SIZE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 2:37 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1648 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
072
WUUS53 KOAX 130141
SVROAX
NEC109-130230-
/O.NEW.KOAX.SV.W.0061.110513T0141Z-110513T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
841 PM CDT THU MAY 12 2011
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LANCASTER COUNTY IN SOUTHEAST NEBRASKA...
* UNTIL 930 PM CDT
* AT 836 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED NEAR BENNET...OR 13 MILES SOUTHEAST OF
LINCOLN...AND MOVING NORTH AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
LINCOLN AND WAVERLY.
THE WARNED AREA INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE
MARKERS 395 AND 414.
THE WARNED AREA INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILE MARKERS
51 AND 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4082 9684 4095 9682 4093 9646 4058 9646
4058 9670
TIME...MOT...LOC 0141Z 177DEG 10KT 4068 9652
WIND...HAIL <50MPH 1.50IN
$$
MAYES3 follow-up statements
198
WWUS53 KOAX 130152
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
852 PM CDT THU MAY 12 2011
NEC109-130230-
/O.CON.KOAX.SV.W.0061.000000T0000Z-110513T0230Z/
LANCASTER NE-
852 PM CDT THU MAY 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
LANCASTER COUNTY UNTIL 930 PM CDT...
AT 850 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL. THIS STORM WAS LOCATED NEAR BENNET...OR 12 MILES
SOUTHEAST OF LINCOLN...MOVING NORTH AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
LINCOLN AND WAVERLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4079 9682 4082 9684 4095 9682 4093 9646
4067 9646
TIME...MOT...LOC 0153Z 177DEG 10KT 4071 9652
WIND...HAIL <50MPH 1.50IN
$$
MAYES269
WWUS53 KOAX 130207
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
907 PM CDT THU MAY 12 2011
NEC109-130230-
/O.CON.KOAX.SV.W.0061.000000T0000Z-110513T0230Z/
LANCASTER NE-
907 PM CDT THU MAY 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
LANCASTER COUNTY UNTIL 930 PM CDT...
AT 904 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR BENNET...OR 10 MILES SOUTHEAST OF
LINCOLN...MOVING NORTH AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
LINCOLN AND WAVERLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4084 9665 4085 9683 4095 9682 4093 9646
4071 9646
TIME...MOT...LOC 0207Z 177DEG 10KT 4075 9652
WIND...HAIL <50MPH 1.00IN
$$
MAYES548
WWUS53 KOAX 130220
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
920 PM CDT THU MAY 12 2011
NEC109-130230-
/O.EXP.KOAX.SV.W.0061.000000T0000Z-110513T0230Z/
LANCASTER NE-
920 PM CDT THU MAY 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LANCASTER COUNTY WILL
EXPIRE AT 930 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4084 9665 4085 9683 4095 9682 4093 9646
4071 9646
TIME...MOT...LOC 0220Z 177DEG 10KT 4079 9652
$$
MAYESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 2:46 PM CDT, 5 hours 55 minutes earlier.
Area forecast discussion, May 12, 2:46 PM CDT, 5 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 246 PM CDT THU MAY 12 2011 .DISCUSSION... ONE MORE ACTIVE EVENING THEN PATTERN FLIPS BACK TO WHAT IT WAS OVER THE LATTER HALF OF APRIL/EARLY MAY...COOL. FOR TONIGHT...CURRENT WATER VAPOR SATELLITE IMAGERY SHOWED UPPER LOW PIVOT POINT NEAR MCK AT 19Z. PRIOR TO THAT TIME SHOWER/ANY CONVECTION WAS TIED MORE CLOSELY TO THE UPPER LOW ALTHOUGH THAT WILL BE CHANGING INTO EVENING. CONVECTION SHOULD BECOME MORE WIDESPREAD NEAR DRY LINE FROM SCNTRL NEBRASKA INTO KS WHICH WAS PUNCHING UP TOWARD SERN NEBRASKA...AND ALSO POSSIBLY NEAR BOUNDARY IN NERN NEBRASKA. WITH ACTIVITY LIKELY INCREASING ACROSS THE FORECAST AREA PER 4KM WRF...CATEGORICAL POPS APPEAR IN ORDER THIS EVENING DECREASING SOME AFTER 06Z AS STRONGEST CONVECTION EITHER WEAKENS OR MOVES OUT BY THAT TIME. BESIDES LARGE HAIL THREAT WITH LOW FREEZING LEVEL PER 18Z OAX SOUNDING...TORNADO THREAT EXISTS AS LOW LEVEL SHEAR NEAR BOUNDARIES IS DECENT. LTL/NO CHANGES TO MINIMUM TEMPERATURES TONIGHT WITH PREVIOUS FORECAST AND MAV/MET BLEND ACCEPTED. UPPED POPS FIRST HALF OF FRIDAY AS UPPER LOW APPEARS IT WILL BE A BIT SLOWER TO DEPART. OTHERWISE...A CONSIDERABLE AMOUNT OF CLOUDS EXPECTED THROUGH THE WEEKEND WITH TEMPERATURES MUCH BELOW NORMAL. LOWERED HIGHS A BIT FRIDAY/SATURDAY AS THERE WAS STILL A STRONG SIGNAL THAT A LOT OF LOW CLOUDS COULD LINGER IN NWRLY FLOW. ADDED SMALL PRECIP CHANCES SATURDAY AFTERNOON NRN ZONES AS DECENT RUN TO RUN SUPPORT AND AGREEMENT BETWEEN GFS/ECMWF AS UPPER LOW NOW OVER SOUTHERN CANADA BEGINS DROPPING SWD. HOW FAR SOUTHWEST THIS PRECIP SPREADS ON SUNDAY STILL IN QUESTION...AND AT THIS TIME KEPT IT CONFINED TO ABOUT THE ERN 2/3RDS AS FORCING BECOMES A LITTLE MORE QUESTIONABLE SW AS UPPER LOW COULD TEND TO OPEN UP OR SHIFT MORE SE. MADE LITTLE CHANGES TO MON-WED PERIODS AS HIGH AMPLITUDE UPPER RIDGE SETS UP PULLING DOWN DRIER BUT STILL RELATIVELY COOL AIR. KEPT MOST LOWS AROUND 40/LOWER 40S BUT SOME POTENTIAL FOR MID 30S/FROST SOME OF THOSE MORNINGS AND THIS COULD PROVIDE FOCUS FOR FUTURE FORECASTS. SOME QUESTION IN HOW MUCH ENERGY MANAGES TO UNDERCUT UPPER RIDGE TOWARD END OF FORECAST PERIOD WITH GFS ENSEMBLE MEAN/PRIOR GFS RUNS MORE BULLISH/FARTHER E. DECIDED TO INCLUDE SMALL PRECIP CHANCES WED FAR SOUTHWEST AND ACROSS SW 1/2 OR SO WED NGT/THU. A SLIGHT WARMING TREND SHOULD CONTINUE...ALTHOUGH KEPT HIGHS BELOW 70 ALL AREAS. && .AVIATION... TAF SITES KOFK/KOMA/KLNK 18Z TAFS CONVECTION ONCE AGAIN WILL DISRUPT TAF FORECAST THIS AFTERNOON/EVENING. IN THE MEANTIME...CLOUD DECK THIS AFTERNOON IS FLIRTING WITH VFR/MVFR LINE...BUT WILL BECOME MVFR FOLLOWING FRONTAL PASSAGE/THUNDERSTORMS THIS EVENING THROUGH OVERNIGHT. CONVECTION THIS AFTERNOON/EVENING MAY BRING SHORT-LIVED MVFR TO IFR VIS/CIGS AS WELL AS BRIEF GUSTY WINDS. HAVE LIFTED CIGS AT ALL SITES DURING THE LATE MORNING FRIDAY AS LOW MOVES AWAY...AND KEPT GUSTY NORTHWEST WINDS FROM OVERNIGHT INTO THE MORNING. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && CHERMOK/MAYES
Hazardous weather outlook, May 12, 6:13 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 613 PM CDT THU MAY 12 2011 IAZ043-055-056-069-080-091-NEZ011-012-015>018-030>034-042>045- 050>053-065-066-078-088>090-092-131315- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MONTGOMERY-PAGE-KNOX-CEDAR- THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT- PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY- SEWARD-LANCASTER-SALINE-JEFFERSON-GAGE-JOHNSON-PAWNEE- 613 PM CDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT THUNDERSTORMS WILL LIKELY OVERSPREAD MUCH OF THE AREA THIS EVENING BEFORE WEAKENING AFTER MIDNIGHT. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND ISOLATED TORNADOES THE PRIMARY THREATS. THE TORNADO THREAT IS GENERALLY BEFORE 10 PM IN NEBRASKA SOUTHEAST OF ALBION...NORFOLK AND WAYNE AND IN WESTERN IOWA MAINLY NORTH OF COUNCIL BLUFFS. SOME OF THE HAIL COULD BE LARGER THAN GOLFBALL- SIZE...AGAIN MOSTLY EAST SOUTHEAST OF THOSE TOWNS. LOW PRESSURE IN NORTH CENTRAL KANSAS AND SEVERAL BOUNDARIES ACROSS THE AREA WERE PROVIDING THE NECESSARY FORCING AND WIND SHEAR FOR THE SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE OVER PARTS OF THE AREA LATE NEXT WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED INTO THIS EVENING...PARTICULARLY FROM AROUND THE HIGHWAY 30 CORRIDOR SOUTHWARD. IAZ079-090-NEZ067-068-091-093-131315- MILLS-FREMONT-CASS-OTOE-NEMAHA-RICHARDSON- 613 PM CDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT THUNDERSTORMS WILL LIKELY OVERSPREAD MUCH OF THE AREA THIS EVENING BEFORE WEAKENING AFTER MIDNIGHT. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND ISOLATED TORNADOES THE PRIMARY THREATS. HOWEVER... THE TORNADO THREAT IS GENERALLY BEFORE 10 PM AND MAINLY IN NEBRASKA SOUTHEAST OF ALBION...NORFOLK AND WAYNE BUT NORTHWEST OF FALLS CITY. LOW PRESSURE IN NORTH CENTRAL KANSAS AND SEVERAL BOUNDARIES ACROSS THE AREA WERE PROVIDING THE NECESSARY FORCING AND WIND SHEAR FOR THE SEVERE WEATHER THREAT. MINOR LOWLAND FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER FROM AROUND PLATTSMOUTH DOWNSTREAM THROUGH RULO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MINOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER FROM AROUND PLATTSMOUTH DOWNSTREAM THROUGH AROUND RULO INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD POSSIBLY BE NEEDED THIS EVENING...BUT GENERALLY WEST OR NORTHWEST OF THE AREA. CHERMOK
In the hours before
Local storm report, May 12, 7:59 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
759 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL 2 S SEWARD 40.88N 97.10W
05/12/2011 E0.75 INCH SEWARD NE NWS EMPLOYEE
&&
DERGANLocal storm report, May 12, 8:02 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
802 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL DAVEY 40.98N 96.67W
05/12/2011 M1.00 INCH LANCASTER NE TRAINED SPOTTER
&&Local storm report, May 12, 8:07 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
807 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HAIL SEWARD 40.91N 97.10W
05/12/2011 M1.75 INCH SEWARD NE TRAINED SPOTTER
&&
DERGANLocal storm report, May 12, 8:08 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
808 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM HAIL COLUMBUS 41.43N 97.36W
05/12/2011 M1.00 INCH PLATTE NE TRAINED SPOTTER
&&Local storm report, May 12, 8:12 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
812 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL SURPRISE 41.10N 97.31W
05/12/2011 M1.00 INCH BUTLER NE TRAINED SPOTTER
&&
DERGANLocal storm report, May 12, 8:39 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
839 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL WYMORE 40.12N 96.67W
05/12/2011 M1.25 INCH GAGE NE TRAINED SPOTTER
&&
DERGANThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:01 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 44 min |
| May 12, 7:15 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders | 45 min |
| May 12, 7:17 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saunders | 43 min |
| May 12, 7:23 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Seward | 52 min |
| May 12, 7:27 PM CDT | Severe Thunderstorm Warning | OAX | Gage | 48 min |
| May 12, 7:52 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte | 38 min |
| May 12, 8:09 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Seward | 36 min |
| May 12, 8:12 PM CDT | Tornado Warning | OAX | Seward | 33 min |
| May 12, 8:36 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saunders | 39 min |
| May 12, 8:38 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Pawnee | 52 min |
| May 12, 8:45 PM CDT | Flash Flood Warning | OAX | Platte | 4 hr |
| May 12, 8:45 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 45 min |
| May 12, 8:52 PM CDT | Tornado Warning | OAX | Saunders | 23 min |
| May 12, 8:54 PM CDT | Flash Flood Warning | OAX | Butler, Seward | 6 hr |
| May 12, 8:59 PM CDT | Flash Flood Warning | OAX | Lancaster, Saunders | 4 hr |
| May 12, 9:15 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Lancaster, Sarpy, Saunders | 45 min |
| May 12, 9:27 PM CDT | Flash Flood Warning | OAX | Lancaster, Saunders | 3 hr |
| May 12, 10:02 PM CDT | Flash Flood Warning | OAX | Douglas, Sarpy, Saunders | 3 hr |
| May 12, 10:06 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy | 39 min |
| May 12, 10:32 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 26 min |
| May 12, 11:45 PM CDT | Areal Flood Advisory | OAX | Otoe | 3 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.